# SDR USAA2014021700027

- Difficulty date: February 15, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 105,099 hours, 20,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK L1 DOOR EMERGENCY EXIT SIGN LOWER PORTION HAS A MISSING PIECE.  INSTALLED MISSING PIECE IN L1 DOOR EMERGENCY LIGHT IAW AMM 33-51-01.  R & R POWER SUPPLY M1208 IAW AMM 33-51-07, TESTED GOOD.
